Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Side effect on encorate chrono 300

sir, my daughter aged 17 yrs taking encorate chrono 300 twice a day after meals as advised as she was treated for one episode of partial seizure . now she is ok and no problem at all. eventhough doctor advised continue the medicine for life long. My question is is there any side effect cuasing liver damage for life long intake of medicine. she will develope any other problem in future
Fri, 13 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics
Neurologist 's  Response
Thanks for using healthcaremagic. Encorate chrono is not good for females of reproductive age. This can cause lot of side effects like fertility problems, weight gain, poly cystic ovary. Better to switch to diff medicine if it was a partial seizure. Consult good neurologist for doing this. Bye.
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Mohammed Tauseef's  Response
Hi BALAKRISHNAN, Welcome to HealthcareMagic Forum.
Do not worry about that, she just has to take the medicines as directed by her Doctor and go for regular follow up as the side effects may or may not occur. If she stops them abruptly, there are chances that the can experience the episodes of seizures with much more severity. See to it that she takes her medicines on time.

I wish her Good Health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir, My Name Muttath,my wife she got epilepsy first time in life of second pregnancy period.It was happened in Dubai at the stage of 5th month pregnancy.We had a treatment from there & they prescribed to have Tregratol 100 mg x 2 times.In between pregnancy there is no episodes of seizures till delivery complete .But After 7 days of delivery she have again same episodes of seizures .so they suggested & change the medicine to Encorate chrorone 300.So please advice me how many days we have to continue the same medicine?& what are the side effects if we can continue the same?if there any issue about future pregnancy?

doctor1 MD

A boy of 12 is prescribed encorate chrono 300 to be taken once a day at night, by a psychiatrist. The boy is violent, disruptive, and having changing moods. Will he need to continue medication for long time? Is there any side effect if taken for more than six monts

doctor1 MD

Sir, My father aged 53 is having epilepsy since 1991, he is using Encorate Chrono 500mg twice a day since 5 years. Will there be any side effects for this tablet. along with encorate chrono he is using frisium 10 mg at night times.

Recent questions on  Epilepsy

doctor1 MD

Dear all, i want to share my experience with epilepsy and how the diagnosis was not properly done in my childhood when i complained on getting my arms or shoulders numb when i suddenly woke up from my sleep (in the middle of the night) and also how i get this cramps so easy just in a few minutes of either loading my hands /feet /shoulder etc. Finally i got the epileptic fit in the mid of the night and then a few days later when i was 25 . and after 3 yrs on encorate crono, i have been asked to slowly wean of the drug and finally going fine from the past 6 months, also this showed up when i was on a long night out shifts and now i go to bed at 10 and enjoy a satisfied sleep till 6. I have also been asked by my ayurveda friend and doctor to include a pinch of turmeric with warm milk everyday before bed .would request your specialist opinions and comments so as to make this whole thing manageable.great thanks for this online initiative

doctor1 MD

hi,i have been diagnosed with mild epilepsy and was put on the tablet la*******,i cant remember the full name off top of my head,i began to have really itchy,inflamed eyes after a while,and my doc gave me antibiotic drops to treat,however my eyes became worse,and again after seeing doctor,he advised to stop taking epilepsy tabs,but to carry on with the eyedrops,however on a night i am feeling short of breath now,as if somebody is stood on my chest.advise if you can..

doctor1 MD

hi doctor... my sister is 30 yrs old and she is an epileptic patient.. she gets fits and she is mentally retarded.. 4 past 1 yr she is nt able to walk.. so v r givin her nuro kind plus. is dr any side effects for her??? how much of dosage should be given to her per day????? and any treatment plan for her doctor pls??

doctor1 MD

Hi, I've been on ovranette for about four years as my dr thinks that my periods were causing my epileptic seizures, over the last few weeks I've had some bleeding every few days. I don't follow the four week cycle, I'm prescribed the pill for every day without a seven day break so why am I bleeding?

doctor1 MD

I am having some slight twitching of some muscles in my face on just the left side

doctor1 MD

16 year old daughter has tembling hands. She also picks at her scap and skin constantly She is medication for ADHD , but the symptoms are the same when she is not taking her meds. Her biological father was diagnosed with epilepsy , but both...

doctor1 MD

Okay. This is complicated and I haven't been to the doctor yet, but here goes. Stuff has been going on now for about a year in increments. My husband passed away through an unexpected tragedy in March of 2016 and in about three weeks time I lost...